| Model Number |
DKUT-21073-007 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 29-jun-2026 from accredo specialty pharmacy, and forwarded to millyard advanced medical products, llc on 30-jun-2026.It was reported that the patient received persistent pump failure alarms while using remunitypro pumps, serial numbers (b)(6).The patient was ultimately admitted to the hospital, but denied any symptoms.Replacement systems were couriered to the patient by the specialty pharmacy and the patient successfully resumed therapy on one of the new remunitypro pumps.
Additional Manufacturer Narrative
No components or additional information relevant to the reported event have been made available to millyard advanced medical products, llc, for further investigation.